Alert archive / Louisiana / Tornado Warnings in 2017

Tornado Warning 45, NWS Shreveport, LA

April 2, 2017Grant Parish, LaSalle Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 2, 2017, 3:46 PM CDT for Grant Parish, LaSalle Parish, Louisiana. It was in force for 18 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 3:46 PM CDT (20:46 UTC)
Expired
Apr 2, 2017, 4:04 PM CDT
In force
18 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Grant Parish, LA, LaSalle Parish, LA

The radar

The Ft Polk radar (KPOE), 89 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 3:52 PM CDTTORNADO9 E Pollock, LAAN EF2 TORNADO TOUCHED DOWN SOUTH SOUTHWEST OF ROGERS COMMUNITY ALONG WALKER FERRY ROAD, SNAPPING AND UPROOTING TREES AS WELL AS SEVERAL POWER POLES ALONG HIGHWAY 127. AS THIS TORNADIC SUPERCELL LIFTED TO THE NORTH NORTHEAST, IT CUT A CLEAR PATH THROUGH THE FO
Apr 2, 4:00 PM CDTTSTM WND DMG11 E Pollock, LATREES DOWN AND OTHER DAMAGE REPORTED IN THE ROGERS COMMUNITY IN LASALLE PARISH. POSSIBLE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 10:39 AM CDTTornado WatchSPC5 hr
Apr 2, 1:34 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WFUS54 KSHV 022046
TORSHV
LAC043-059-022130-
/O.NEW.KSHV.TO.W.0045.170402T2046Z-170402T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
346 PM CDT SUN APR 2 2017

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Grant Parish in north central Louisiana...
  Southeastern La Salle Parish in north central Louisiana...

* Until 430 PM CDT
    
* At 346 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Esler Regional Airport, or 12 miles northeast of
  Pineville, moving northeast at 40 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Jena and Midway around 410 PM CDT. 

Other locations impacted by this tornadic thunderstorm include Nebo,
Rogers and Catahoula Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3161 9201 3144 9215 3146 9217 3147 9216
      3148 9218 3147 9219 3148 9220 3145 9232
      3169 9213 3162 9201
TIME...MOT...LOC 2046Z 218DEG 36KT 3146 9227 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

35
1 follow-up statement
550 
WWUS54 KSHV 022104
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
404 PM CDT SUN APR 2 2017

LAC043-059-022114-
/O.CAN.KSHV.TO.W.0045.000000T0000Z-170402T2130Z/
Grant LA-La Salle LA-
404 PM CDT SUN APR 2 2017

...THE TORNADO WARNING FOR SOUTHEASTERN GRANT AND SOUTHEASTERN LA
SALLE PARISHES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.

LAT...LON 3161 9201 3144 9215 3146 9217 3147 9216
      3148 9218 3147 9219 3148 9220 3145 9232
      3169 9213 3162 9201
TIME...MOT...LOC 2102Z 218DEG 36KT 3161 9214 

$$

35

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:39 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 2, 2:39 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
239 PM CDT Sun Apr 2 2017

.AVIATION...
For the 02/18Z terminal forecast, will prevail IFR/MVFR flight
categories through the end of the period, and for the afternoon
and into the evening include showers and thunderstorms prevailing
or tempo/d. Storms look to end before 03/06Z with possible
showers into the hours mainly over the N LA and S Central Ar
sites. VFR will return after the end of the forecast period.
Surface winds will be South to Southeast 10 to 20 knots with
higher gusts especially in and near thunderstorms, shifting to
the Southwest and West with frontal passage overnight. /06/

&&

.PREV DISCUSSION... /issued 204 PM CDT Sun Apr 2 2017/

DISCUSSION...
PDS TOR WATCH has been issued until 9 pm for most of north LA and
east Texas lakes. Rotating storm trend continues on uptick across
that area

PREV DISCUSSION... /issued 1107 AM CDT Sun Apr 2 2017/

DISCUSSION...
Tor watch issued for area until 7 pm, basically along and south
of I-20. SPC has also upgraded a portion of this area to high risk
for svr wx as well. As evident from looking at SHV 12z raob which
was not even indicative of tstms due to lack of instability and
moisture, and current widespread stg/svr storms in area attm, this
event is rapidly unfolding. LCH 12z sounding does show a blend of
stg instability and very high low lvl shear, which has translated
nwd with advancing warm front. Dewpoints have risen into upper
60s south and still upper 50s north. SE winds over gulf sustained
25 kts thus moisture advection will continue. Rain totals already
one to two inches east TX and nw LA with a lot more rainfall come,
likely verifying flash flood watch in effect thru the
overnight. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  61  77  56 / 100  90  30   0
MLU  79  66  79  56 /  80  90  40   0
DEQ  70  57  73  51 /  90  90  40   0
TXK  71  59  73  54 /  90  90  40   0
ELD  73  62  75  54 /  80  90  40  10
TYR  75  58  77  56 / 100  70  20   0
GGG  74  58  77  56 / 100  70  20   0
LFK  78  59  82  57 / 100  70  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch through Monday morning for LAZ001>006-010>014-
     017>022.

OK...None.
TX...Flash Flood Watch through Monday morning for TXZ124>126-136>138-
     149>153-165>167.

&&

06/12
Hazardous weather outlook, Apr 2, 2:16 PM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
216 PM CDT Sun Apr 2 2017

LAZ001>004-TXZ136>138-149>151-031930-
Caddo-Bossier-Webster-Claiborne-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northwest
Louisiana and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...TORNADO WATCH IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a moderate to high risk of severe thunderstorms this
afternoon and tonight. Multiple rounds of supercell thunderstorms
are expected to develop this afternoon and evening. Strong to
violent Tornadoes, damaging winds, large hail, and very frequent
cloud to ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

ARZ059>061-070>073-TXZ096-097-108>112-031930-
Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

This is an Enhanced Risk of severe thunderstorms across portions
of southwest Arkansas and extreme northeast Texas. Multiple
rounds of strong to severe thunderstorms are expected to develop
this afternoon and evening. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses. Very heavy rainfall may
also result in ponding of water on roadways and in low lying
areas.

The severe weather threat will diminish from west to east after
midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon into
into the overnight hours.

ARZ050-051-OKZ077-031930-
Sevier-Howard-McCurtain-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas and southeast Oklahoma.

.DAY ONE...This Afternoon and Tonight...

This is a Slight Risk of severe thunderstorms across Southeast
Oklahoma and adjacent portions of extreme Southwest Arkansas today
through early Monday morning. Damaging winds and large hail are
possible in stronger storms later into the afternoon, along with
a possible increased threat of tornadoes by evening. Very heavy
rainfall may also result in ponding of water on roadways and in
low lying areas.

The severe weather threat will diminish from west to east after
midnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may possibly be needed late this afternoon into
the overnight hours.

TXZ124>126-031930-
Wood-Upshur-Marion-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is an enhanced risk of severe thunderstorms this afternoon
and evening for the area. Multiple rounds of supercell
thunderstorms are expected to develop. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this morning through the
overnight hours.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-031930-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby-
Angelina-San Augustine-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of north central
Louisiana...northwest Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...PARTICULAR DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 9
PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a high risk of severe thunderstorms this afternoon and
tonight. Multiple rounds of supercell thunderstorms are expected
to develop this afternoon and evening. Strong to violent
Tornadoes, damaging winds, large hail, and very frequent cloud to
ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

VII

In the hours before

Local storm report, Apr 2, 2:51 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     GLADEWATER              32.54N 94.95W
04/02/2017                   GREGG              TX   PUBLIC

            SNAPPED TREE FELL ON BARN.

&&

AS
Local storm report, Apr 2, 3:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND DMG     5 NNW GARY CITY         32.09N 94.41W
04/02/2017                   PANOLA             TX   PUBLIC

            PUBLIC REPORTS RIPPED OFF ROOF, DAMAGED
            HORSE BARN, PULLED POWER LINES, AND SNAPPED
            TREES 5 MILES EAST OF CLAYTON,TX.

&&

20
Local storm report, Apr 2, 3:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HEAVY RAIN       SHREVEPORT              32.47N 93.80W
04/02/2017  M3.49 INCH       CADDO              LA   BROADCAST MEDIA

            LOCAL TV WEATHER SPOTTER. AMOUNT MEASURED SO
            FAR TODAY.

&&

AS
Local storm report, Apr 2, 3:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     6 WSW MIDWAY            31.64N 92.24W
04/02/2017                   LA SALLE           LA   TRAINED SPOTTER

            TREES SNAPPED ALONG HWY 8. SOME LANES
            BLOCKED. LARGE TREES DOWN IN FRONT YARDS.

&&

AS
Local storm report, Apr 2, 3:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       4 E BARKSDALE AIR FORCE 32.50N 93.60W
04/02/2017  M2.30 INCH       BOSSIER            LA   PUBLIC

            2.45 INCHES SO FAR TODAY. THE DURATION OF
            THE HEAVY RAIN EVENT WAS 3 HOURS.

&&

AS
Local storm report, Apr 2, 3:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
344 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             CENTER                  31.80N 94.18W
04/02/2017  U1.00 INCH       SHELBY             TX   CO-OP OBSERVER

            .

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:30 AM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more23 hr
Apr 2, 9:31 AM CDTSpecial Weather StatementSHVDe Soto, Red River44 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster42 min
Apr 2, 10:37 AM CDTSpecial Weather StatementSHVBossier, Caddo, Claiborne, Webster38 min
Apr 2, 11:34 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine56 min
Apr 2, 11:41 AM CDTTornado WarningSHVDe Soto, Sabine49 min
Apr 2, 11:56 AM CDTTornado Warning Tornado observedSHVDe Soto49 min
Apr 2, 12:12 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita63 min
Apr 2, 12:29 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Webster18 min
Apr 2, 1:02 PM CDTTornado WarningSHVCaddo, De Soto43 min
Apr 2, 1:41 PM CDTRiver Flood WarningSHVBossier, Webster45 hr
Apr 2, 1:42 PM CDTRiver Flood WarningSHVWebster19 days
Apr 2, 1:44 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River61 min
Apr 2, 1:50 PM CDTSevere Thunderstorm WarningSHVClaiborne40 min
Apr 2, 1:52 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine53 min
Apr 2, 1:53 PM CDTTornado WarningSHVGrant, Natchitoches, Winn27 min
Apr 2, 2:18 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita24 min
Apr 2, 2:29 PM CDTTornado WarningSHVGrant, LaSalle46 min
Apr 2, 2:37 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more53 min
Apr 2, 2:41 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine64 min
Apr 2, 3:02 PM CDTTornado Warning Tornado observedSHVLaSalle43 min
Apr 2, 3:05 PM CDTTornado WarningSHVNatchitoches, Sabine40 min
Apr 2, 3:15 PM CDTAreal Flood WarningSHVBossier, Caddo3 hr
Apr 2, 3:20 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more55 min
Apr 2, 3:32 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn20 min
Apr 2, 3:36 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn39 min
Apr 2, 3:40 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle30 min
Apr 2, 3:49 PM CDTTornado WarningSHVCaldwell41 min
Apr 2, 3:51 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn34 min
Apr 2, 3:58 PM CDTTornado WarningSHVCaldwell, Grant, Winn17 min
Apr 2, 4:02 PM CDTTornado Warning EmergencyConsiderable damage threatSHVCaldwell, LaSalle43 min
Apr 2, 4:04 PM CDTTornado WarningSHVGrant, Natchitoches, Winn41 min
Apr 2, 4:12 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 1 more78 min
Apr 2, 4:14 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union29 min
Apr 2, 4:58 PM CDTTornado WarningSHVCaldwell, LaSalle, Winn47 min
Apr 2, 5:13 PM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Sabine, Winn10 hr
Apr 2, 5:45 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches60 min
Apr 2, 5:50 PM CDTTornado WarningSHVGrant, LaSalle40 min
Apr 2, 6:15 PM CDTSevere Thunderstorm WarningSHVLaSalle46 min
Apr 2, 6:40 PM CDTSevere Thunderstorm WarningSHVGrant50 min

Nearby

Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.